# SDR UALA2013012800504

- Difficulty date: January 26, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 48,630 hours, 19,397 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT ARM.  FOUND DEBRIS IN SLIDE TRACK INSPECTED DOOR AND CLOSED AND ARMED DOOR 1L, OPS CHECKED GOOD.
